# SDR AALA202311173489

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 64,173 hours, 26,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 149A771242
- Condition: Broken
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON REMOVAL OF ACCESS PANEL 192E FOUND BRACKET BROKEN. REMOVED AND REPLACED 1 EA NEW BRACKET (FITTING) ON UNDER KEEL AT STA 546.26 OF ACCESS PANEL 192E BRACKET P/N:149A7712-42. PER  B737 NG SRM 51-40-02.
